# SDR RU3A20140221005

- Difficulty date: February 21, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: 057
- Aircraft time: 9,067 hours, 4,346 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED AIR LT & BLEED AIR RT ALONG WITH THE MASTER WARNING ANNUNCIATORS ILLUMINATED.  THE EMERGENCY CHECKLIST, TAB 4 PAGE E7, WAS COMPLIED WITH & WHEN THE RT BLEED AIR SWITCH WAS TURNED OFF THE BLEED AIR LT & BLEED AIR RT ANNUNCIATORS WENT OUT, LANDED WITHOUT INCIDENT.  RAN BOTH ENGS TO TAKEOFF POWER WITH BLEED VLVS SELECTED OPEN.  LEAK CHECKED ENVIRONMENTAL CONTROL SYS WITH NO LEAKS NOTED.  LT & RT BLEED AIR ANNUNCIATOR LIGHTS REMAINED EXTINGUISHED THROUGHOUT CHECKS.
